Header menu link for other important links
On Nadler type results in ultrametric spaces with application to well-posedness
M. Pitchaimani,
Published in World Scientific Publishing Co. Pte Ltd
Volume: 10
Issue: 4
In this paper, we generalize Nadler's result by establishing the existence and uniqueness of coincidence and common fixed points of Nadler's type set-valued mappings in ultrametric spaces. Examples are given to illustrate the results. As an application, well-posedness of a common fixed point problem is proved. The presented results generalize many known results in literature in the framework of ultrametric spaces. © 2017 World Scientific Publishing Company.
About the journal
JournalAsian-European Journal of Mathematics
PublisherWorld Scientific Publishing Co. Pte Ltd